CureZone   Log On   Join
Re: Yeast infections after antibiotics
 
Eric11 Views: 2,995
Published: 11 years ago
 
This is a reply to # 1,829,939

Re: Yeast infections after antibiotics


Perhaps you would be surprised what "silver" mercury Amalgam fillings (if that's what you have) can do to a person. I had health problems for decades, including recurring yeast problems. A diet and anti-yeast treatment helped, but it wasn't until I replaced my fillings and began cleaning the mercury out that I really began to feel better, including dramatic improvement in my yeast symptoms. I definitely recommend research in that direction.

Symptoms for an internal yeast overgrowth can be extremely changeable and symptoms can be surprising. I was surprised to find out that canker sores, acne, allergies, Irritable Bowel and Chronic Fatigue are all possible symptoms of yeast. They all improved when I began the anti-yeast diet and anti-yeast supplements. Since the main part of a yeast problem is typically in the intestines, swishing and spitting Nyastatin would not be enough. You would need to take it (or another anti-yeast supplement) so that it can get down into your intestines. I recommend research in this direction too.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.750 sec, (1)